MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MICRORAPTOR RGNSB SA UB II #1 STR BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. MICRORAPTOR RGNSB SA UB II #1 STR BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 72204983
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a labral repair procedure, anchor broke.Broken pieces were removed with arthroscopic grasper.No procedural delay or patient injury reported.
 
Additional Manufacturer Narrative
Microraptor regenesorb sa anchor assembly was returned for evaluation.No anchor was returned only the delivery device.Visual assessment of sample showed no abnormalities.Clinical details were provided that stated distal pressure was not maintained on the inserter handle during implantation of the anchor.

Brand Name
MICRORAPTOR RGNSB SA UB II #1 STR BL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7823512
Report Number1219602-2018-01131
Device Sequence Number1263611
Product Code MAI
UDI-Device Identifier00885556710302
UDI-Public(01)00885556710302(17)210515(10)50735677
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Catalogue Number72204983
Device Lot Number50735677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR